AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Radially Symmetric Patterns of Reaction-Diffusion Systems
Arnd Scheel, University of Minnesota, Minneapolis, MN
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2003; 86 pp; softcover
Volume: 165
ISBN-10: 0-8218-3373-1
ISBN-13: 978-0-8218-3373-5
List Price: US$57
Individual Members: US$34.20
Institutional Members: US$45.60
Order Code: MEMO/165/786
[Add Item]

Request Permissions

In this paper, bifurcations of stationary and time-periodic solutions to reaction-diffusion systems are studied. We develop a center-manifold and normal form theory for radial dynamics which allows for a complete description of radially symmetric patterns. In particular, we show the existence of localized pulses near saddle-nodes, critical Gibbs kernels in the cusp, focus patterns in Turing instabilities, and active or passive target patterns in oscillatory instabilities.

Readership

Graduate students and research mathematicians interested in differential equations.

Table of Contents

  • Introduction
  • Instabilities in one space dimension
  • Stationary radially symmetric patterns
  • Time-periodic radially symmetric patterns
  • Discussion
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia